# SDR QXEA200602417

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 18,298 hours, 26,486 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 85740004001
- Part serial: 813079493A
- Condition: Binding
- Location: Left
- Part time: 3,834 hours, 5,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2212 - AILERONS BINDING.  MAINTENANCE REPLACED LEFT AILERON.  OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
